Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

banana

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About banana

  • Rank
    New Member

Profile Information

  • Location
    Philippines, Southeast Asia
  • Interests
    theatre, literature, debate
  1. ok, it's been two months since my 3rd and latest TCA cross. it was done by a more aggrerssive derm. My scars where scabs have fallen off are still red and i'm not sure if i should wait for this redness to completely fade before i do another round of tca cross. my first two crosses weren't like this, btw. My scabs fell after a week and it was barely red. This third and last one, my scabs lasted two weeks and it's still red (well not super red, but pinkish somehow) even after two months. do i w
  2. don't. wait 6 months after finishing tane. TCA Cross is localized but it involves very strong acid. you may do some serious damage to your skin if you do it while on accutane.
  3. I don't understand? I may be a bit well off than others but my skin is no where near perfect. I still have red dots and one red mark that has been there for at least 6 months, it just fades and comes back if you know what I mean. Whats this retin-a?
  4. My derm does not put anything on my face after my TCA Cross. Is this ok? Am I doing damage to my skin by not putting Aquaphor? My derm doesn't really say anything about it. This is my second round of TCA cross. and like my first one, I am doing nothing. No moisturizers or peptides. I just wash my face with a gentle cleanser and that's it. And then after the scabs fall off, I resume to applying sunblock daily. So my question is, would it be really essential to apply Aquaphor? How long after
  5. hey guys, I finished my first round of accutane November 2005. My derm was quite conservative, she put me on 20mg for ten whole months and that was it. No upping dosage. Anyway, my face was crystal for the months that followed until around June of this year when I started breaking out again, darn it. Anyway I went to a new derm and she wants to put me on tane again. I'm thinking this acne is most probabaly hormonal because I get pustules around the time of my period. So I was thinking maybe a
  6. those bumps are exactly what i have!!! they're driving me nuts because i cant really pop em cause theyre under the skin! im on my fifth month now and i do hope things will get better!
  7. same here. i'm goin on my fifth month and i still have these bumps on my lower cheeks. it's weird really i didnt breakout initially, the breakout started on my second month, not my first. worse, i have brand new scars from the breakout isnt that a joy.
  8. ive been on tane since december 21 2004. during my first month i've had no drastic breakout except for what's already on my face even befor i started. i thought i'd see reults in a couple of months like my very fortunate brohter. sometimes i think its working because of the dryness. but just when i'm about to expect major changes i break out! now i have these bumps on the lower part of my cheeks and i think they look horrendous. almost four months and still like this. should i give up accutane?
  9. permanent? this thing is permanent? noooo!!!! well its been a week and two days now since i did the waxing. four days since the ugly red scabs came off, and the unsightly beown marks are still here. i might go to my derm to ask for some fading creams or something. god, god, please dont let this thing be permanent. i did read the accutane booklet. its just that i didnt really think it would do that much harm since ive only been on accutane for four weeks. for that i am suffering the consequences
  10. hey ths my first time to ost on this particular board cause anyway, i only started taking up accutane bout five weeks ago. the thing is my derm put me on a relatively low dose, 20 mg for my 110 lb self. (but im supposed to take that for 10 months). my first few weeks were ok, i noticed a decrease in my face's oiliness already. anyway since i was still new on accutane, i decided it wouldnt hurt much if i wax my upper lip hair. i thought my skin wasn't dry enough yet so i can still probabaly g
  11. how long should the gap be between accutane and tca cross? will doing tca cross require me to stop taking topical acne prescriptions? i want to do cross on my scars, but im worried that i might break out (as i often do) if i would stop applying my topicals for a week or two during TCA cross healing time...
  12. hi there... im planning to go to my pessimistic but trustworthy doc about this... do you guys have any other links of "medical papers" or documents i can show her? i really think that'll be helpful....
  13. i dont think so... acne is something only a derm would be good at, maybe you could ask your doctor if he knows some derms... you might wanna hassle yourself with a distant derm in exchange for some professional service.... goodluck!!!
×